SELFADJOINT SINGULAR DIFFERENTIAL OPERATORS FOR FIRST ORDER


İPEK AL P., İSMAİLOV Z.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.67, no.2, pp.156-164, 2018 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 67 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.1501/commua1_0000000870
  • Title of Journal : COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Page Numbers: pp.156-164

Abstract

The parametrization of all selfadjoint extensions of the minimal operator generated by first order linear symmetric singular differential-operator expression in the Hilbert space of vector-functions defined at the right semi-axis has been given. To this end we use the Calkin-Gorbachuk method. Finally, the structure of spectrum set of such extensions is researched.